Posted by ken (184.108.40.206) on May 22, 2003 at 11:55:56:
In Reply to: going off anti-depressant posted by kathy (220.127.116.11) on May 10, 2003 at 23:32:35:
> Hi! Is there anyone out there who has gone off anti-depressant and can give me a push to take the plunge??? I've been on cipramil before and gone off it but went on seroxat-paxil again following a severe trauma. I'm very afraid of what will happen to me when i go off. Any advice would be very helpful.
> Waiting to hear from you,
Well, I've done a few rounds of Prozac over the last ten years, and usually had a gut feeling about when it was time to stop. And when I did stop, I felt no ill effects, nor did I notice a change or drop in my mood. However, when I had taken Paxil for about 9 months and went off it cold turkey (which I would not recommend) I became severely ill for about 3 weeks with dizziness, extreme mood swings, nausea, etc. Talk to your Dr. about going off Paxil. There are also some websites about Paxil withdrawal that you may want to check out before you start. Good Luck!
Post a Followup